New performance guarantees for the greedy maximization of submodular set functions

< Back to search results

New performance guarantees for the greedy maximization of submodular set functions

Year of publication

2017

Authors

Laitila, Jussi; Moilanen, Atte

Publication type

Publication format

Article

Parent publication type

Journal

Audience

Scientific

Peer-reviewed

Peer-Reviewed

MINEDU's publication type classification code

A1

Publication channel information

Parent publication name

Optimization Letters

Parent publication editors

Conference

Publisher

Volume

11

Issue

4

Pages

655-665

ISBN

​Publication forum

64463

​Publication forum level

1

Other information

Fields of science

Mathematics

Open access

Yes

Publication country

Germany

Language

English

International co-publication

false

Co-publication with a company

false

Keywords

[object Object],[object Object],[object Object],[object Object],[object Object],[object Object],[object Object],[object Object],[object Object],[object Object],[object Object]